| Model Number |
G20151 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/13/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the mreye embolization coil got stuck in another manufacturer's catheter during advancement and could not be pushed into the vessel.It was further noted that the coil was "severely" stretched with approximately 55cm (centimeters) of the stretched coil exiting the distal end of the catheter.There were no reported serious injuries to the patient as a result of the product problem.